A Generalization of André's Systems.

David A. Foulser

Mathematische Zeitschrift (1967)

  • Volume: 100, page 380-395
  • ISSN: 0025-5874; 1432-1823

How to cite


Foulser, David A.. "A Generalization of André's Systems.." Mathematische Zeitschrift 100 (1967): 380-395. <http://eudml.org/doc/170818>.

author = {Foulser, David A.},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {380-395},
title = {A Generalization of André's Systems.},
url = {http://eudml.org/doc/170818},
volume = {100},
year = {1967},

AU - Foulser, David A.
TI - A Generalization of André's Systems.
JO - Mathematische Zeitschrift
PY - 1967
VL - 100
SP - 380
EP - 395
KW - foundations of geometry, non-Euclidean geometry
UR - http://eudml.org/doc/170818
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.